T Nation

Increased Resting HR on Cycle


#1

I am currently experiencing an increased resting heart rate, has not been much below 100 for the last 4 days when it normally sits around 65. This is the first time I have had this issue on cycle. Can anyone tell me what may be contributing from the following:
450mg test prop EW
300 mg masteron prop EW
40mg Stanozolol ED
10mg Nolva ED
75mcg T3 ED
4iu HGH ED

I am three weeks into this cycle although only added the HGH a week ago. As I have never taken it before and only been experiencing the issue since starting the HGH I dropped it 2 days ago but heart rate had remained elevated. Took a trip to hospital to make sure heart was ok and everything came back clear. Doc suggested it would be the T3 so started tapering that down. Any other suggestions or approaches to reduce HR? Cheers


#2

obviously the t3 dude


#3

Cheers, have started ramping it down already. Just didn't want to stop suddenly.


#4

yes that's what you should do